# SDR COMA0760215

- Difficulty date: February 27, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 30,637 hours, 28,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 53144
- Condition: Discharged
- Location: Cabin
- Part time: 24,466 hours, 22,626 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5443 - SEVERAL EMERGENCY LIGHTS OUT, BOTH ROWS OF TRACK LIGHTING.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.
